# SDR SWAA2025063084689

- Difficulty date: June 24, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 64,310 hours, 38,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD ENTRY DOOR HANDLE PLATE ASSEMBLY COVER GASKET DAMAGED <[01].  INSTALLED SERCICEABLE L1 DOOR HANDLE PLATE ASSY PER MM 52-11-31.
